Optimality and duality for nondifferentiable multiobjective programming problems involving generalized d-rho-(eta, theta) type-I invex functions (JNCA) |
 |
Volume 13
|
Number 4
|
pp. 733-744
|
|
|
Optimality and duality for nondifferentiable multiobjective programming problems involving generalized d-ρ-(η, θ) type-I invex functions |
Ravi P. Agarwal, Izhar Ahmad and S. Al-Homidan |
|
|
|
Key words |
Mathematices Subject Classification |
Multiobjective programming, generalized d-ρ-(η, θ) type-I invexity, sufficient optimality conditions, duality |
90C46, 90C29, 49J52 |
|
|
|
|
|
|
|
|
Copyright© 2012 Yokohama Publishers |
|